# SDR DXTA200500887

- Difficulty date: August 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 5,683 hours, 3,415 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Oscillates
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPPER RUDDER OSCILLATING FULL DEFLECTION WITH IN GREEN ARC AT HIGH SPEED LIMITS CHANGED FGC WITH NO CHANGE.
